# SDR FDEA201107202839

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766450
- Condition: Dented
- Location: Bs 500 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 FRAME DENTED BTWN STR 24R-25R AT UPPER FLANGE.  FOUND AREA DENTED AND OUT OF LIMITS IAW SRM 53-10-1 FIGURE 1.  TRIMMED OUT DAMAGE, FABRICATED REPAIR FILLER AND REPAIR DOUBLER SPLICE AND INSTALLED IAW EA 7-5310-152426.
